MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE TIGERLOOP W/ NDL WH/BLK; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. SUTURETAPE TIGERLOOP W/ NDL WH/BLK; POLYETHYLENE SYNTHETIC SUTURE
Model Number SUTURETAPE TIGERLOOP W/ NDL WH/BLK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, an employee from an arthrex subsidiary reported via email that an ar-7534t tigerloop experienced a failure.After the device was passed through the bone tunnel, one side of the tape broke during extension and flexion.The surgery, an acl reconstruction performed on (b)(6) 2025, was completed using only the tigerloop without the use of any additional products.No significant delay in the procedure was reported, no additional anesthesia was administered, and no adverse effects were observed in the patient during or following the surgery as a result of this issue.Additional information was received on 11/11/2025: the broken tapes were removed from the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, excessive force used during suture passing, or the device coming in contact with another device during use.

Brand Name
SUTURETAPE TIGERLOOP W/ NDL WH/BLK
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23632693
Report Number1220246-2025-05167
Device Sequence Number9337687
Product Code GAT
UDI-Device Identifier00888867288867
UDI-Public00888867288867
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE TIGERLOOP W/ NDL WH/BLK
Device Catalogue NumberAR-7534T
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown